Locally analytic solvability of multidimensional functional
Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 15-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_1_a1,
author = {G. R. Belitskii and V. A. Tkachenko},
title = {Locally analytic solvability of multidimensional functional},
journal = {Doklady Akademii Nauk},
pages = {15--17},
year = {1990},
volume = {314},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a1/}
}
G. R. Belitskii; V. A. Tkachenko. Locally analytic solvability of multidimensional functional. Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 15-17. http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a1/